1. bookVolumen 17 (2009): Edición 3 (September 2009)
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés
Acceso abierto

Small Inductive Dimension of Topological Spaces. Part II

Publicado en línea: 08 Jul 2010
Volumen & Edición: Volumen 17 (2009) - Edición 3 (September 2009)
Páginas: 219 - 222
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés

[1] Grzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377-382, 1990.Search in Google Scholar

[2] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.Search in Google Scholar

[3] Grzegorz Bancerek. König's theorem. Formalized Mathematics, 1(3):589-593, 1990.Search in Google Scholar

[4] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.Search in Google Scholar

[5] Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.Search in Google Scholar

[6] Leszek Borys. Paracompact and metrizable spaces. Formalized Mathematics, 2(4):481-485, 1991.Search in Google Scholar

[7] Agata Darmochwał. Families of subsets, subspaces and mappings in topological spaces. Formalized Mathematics, 1(2):257-261, 1990.Search in Google Scholar

[8] Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.Search in Google Scholar

[9] Agata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991.Search in Google Scholar

[10] Ryszard Engelking. Teoria wymiaru. PWN, 1981.Search in Google Scholar

[11] Robert Milewski. Bases of continuous lattices. Formalized Mathematics, 7(2):285-294, 1998.Search in Google Scholar

[12] Beata Padlewska. Families of sets. Formalized Mathematics, 1(1):147-152, 1990.Search in Google Scholar

[13] Beata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223-230, 1990.Search in Google Scholar

[14] Karol Pąk. Small inductive dimension of topological spaces. Formalized Mathematics, 17(3):207-212, 2009, doi: 10.2478/v10037-009-0025-7.10.2478/v10037-009-0025-7Search in Google Scholar

[15] Andrzej Trybulec. A Borsuk theorem on homotopy types. Formalized Mathematics, 2(4):535-545, 1991.Search in Google Scholar

[16] Michał J. Trybulec. Integers. Formalized Mathematics, 1(3):501-505, 1990.Search in Google Scholar

[17] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Search in Google Scholar

[18] Mirosław Wysocki and Agata Darmochwał. Subsets of topological spaces. Formalized Mathematics, 1(1):231-237, 1990.Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo